MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA APPLICATOR 13CLS 3X200MW 715MW; LAMP, INFRARED, THERAPEUTIC HEATING

DJO, LLC CHATTANOOGA APPLICATOR 13CLS 3X200MW 715MW; LAMP, INFRARED, THERAPEUTIC HEATING
Model Number 27816
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter information: unknown.No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the "output is hot and causing customer to pull away from treatment." there was no reported patient harm.
 
Additional Manufacturer Narrative
Updated to reflect new point-of-contact.Device was returned for evaluation.The device passed the calibration tests/checks and the reported incident could not be duplicated.

Brand Name
CHATTANOOGA APPLICATOR 13CLS 3X200MW 715MW
Common Device Name
LAMP, INFRARED, THERAPEUTIC HEATING
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081
MDR Report Key9659421
Report Number3012446970-2020-00002
Device Sequence Number3350614
Product Code ILY
UDI-Device Identifier00888912293891
UDI-Public00888912293891
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27816
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1